Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from Sanofi Pasteur MSD (SPM) (Manufacturer control number E2014-08855) on 01-OCT-2014. Serious case received under reference IE HPRA 2014-021605 on 26-Sep-2014. This case is medically confirmed. A 14-year-old female patient, with no medical history reported, a concomitant medication including amitriptyline and microlite and analgesia as required, received an injection of GARDASIL (batch number NM11420), dose 1, via intramuscular route, site not reported, on the 28/Sep/2010, GARDASIL (batch number NN01990) 0.5 ml, dose 2, via intramuscular route, site not reported, in Feb/2011 and GARDASIL (batch number NN33040) 0.5 ml, dose 3, via intramuscular route, site not reported, on the 10/May/2011. The reporter indicated that it ws unclear whether the patient was taking any concomitant medications at the time of vaccination with GARDASIL. Since 10/May/2011, the patient has been experiencing on-going serious ill health for the past three years after completion of the HPV immunisation course. The patient experienced severe continuous headaches, leg pains and fatigue, seizures, insomnia, ''narcolepsy'', loss of concentration, changed personality, recurrent mouth ulcers, sensitivity to noise, failing vision, general weakness and loss of power of muscles, chills, sweating, pins and needles, hair falling out, clumsiness, forgetfulness, recurrent hives, dizziness, fainting, black out, itchy dry skin, problem with menstrual bleeding, shortness of breath, general malaise, chronic pain in her neck, head, shoulders and back, and she was unable to attend school due to ill health. Laboratory tests performed, in 2014, under the care of a neurologist did not establish any diagnosis. The reporter commented that the patient''s mother believed there was a link between the onset of her daughter''s ill health and vaccination with GARDASIL, based on a suggestion made to her by a fibromyalgia specialist, as per the patient''s mother''s history. The reporter stated that the patient has attended doctors and specialists for a number of unspecified investigations and tests but all have come back clear. The patient has been treated with medication for migraine, however, the patient''s mother stated that her daughter did not have migraine, but severe continuous headaches caused by GARDASIL. At this time of the reporting the outcome was not recovered. The regulatory authority considered the case serious for persistent or significant disability/incapacity reasons.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166